# SDR MALA060060

- Difficulty date: February 10, 2006
- Submitted: March 2, 2006
- Operation: Air carrier
- Aircraft: N447XJ
- Make and model: Saab 340B
- Aircraft serial: 340B447
- Aircraft time: 17,262 hours, 18,834 cycles
- System (JASC): 2430 · DC Generating System
- Part: Generator
- Part serial: 7192
- Condition: Warning Light
- Location: Dc System
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

LT GEN CAUTION LIGHT ON, 5 MIN LATER LT GEN OVER TEMP CAUTION ON.  DIVERTED TO MKG.  REMOVED AND REPLACED DC GENERATOR.  S/N ON 94288, S/N OFF 7192.  OPS CHECK GOOD.  ALL IAW SAAB MM 24.
